# SDR AALA201907109006

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 19,730 hours, 4,046 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR DAMPER PRESSURE BELOW LIMIT. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE PER AMM 52-22-00.
